Hey there, I'm a 41 year old grandfather and have the last six years go pretty rough for me..let me start with back in 2005 I was diagnosed with chronic pancreatitis and would end up in the hospital for one to two weeks at a time at first once a month the a year later twice a month .. Im not a drinker or really never was didn't use drugs ...after exhausting GI doctors and such they told me my case was idiopathic ..so in 2010 my surgeon sent me to Houston for a autologous islet cell transplant which in short they take out pancreas and spleen and harvest the cells that make insulin and transplant into my liver hoping that the liver later will regulate insulin..my question is that before my medical problems I was 294 lbs. Very strong and athletic.. Now I'm thinly build and 164lbs. I need help and advice because I'm very week and seems like my muscles are disappearing my friends want me to try pro hormones but I'm scared ..I'm on a meal replacement protien cuz I don't have enzymes from my pancreas to break down fat ..I just want to build inner strength and lean muscle ..thanx for letting me bend your ear...James r.
The term "bitch tits" (medical term = Gynecomastia) is often a side-effect involving prohormone and anabolic steroids use. What happen is that a male bodybuilder begin to grow breasts. There's a noticeable puffiness across the nipple area, in most cases it is very visible even through a t-shirt and looks pretty nasty. Other side effects that may occur are after a prohormone cycle are an decrease in libido, and bad moods and depression. You might also feel a down in energy and vitality and overall strength. This is often called a post cycle crash. It comes from a remarkable decrease in your body's testosterone levels. You'll feel bad and most likely lose most of the muscle mass that you gained through the cycle.